# SDR FDEA201002090540

- Difficulty date: February 9, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT T/E BOTTOM SIDE GOUGED INBD OF SLAT HOOK WS 639.  BLENDED OUT GOUGE AT NR 7 SLAT T/E WS 639, FOUND BLEND OUT OF LIMITS, FABRICATED   REPAIR DOUBLER & INSTALLED REPAIR DOUBLER IAW SRM 51-30-2, SRM 57-50-1 FIG 2,   SRM 57-50-3 FIG 10 & SRM 51-10-2.
